0
RESEARCH PAPERS

A Simple and Efficient Approximation of Shells via Finite Quadrilateral Elements

[+] Author and Article Information
G. Wempner, C.-M. Hwang

Georgia Institute of Technology, Atlanta, Ga. 30332

D. Talaslidis

Ruhr Universität, K.I.B. Lehrstuhl IV, Postfach 10 2148, 4630 Bochum, W. Germany

J. Appl. Mech 49(1), 115-120 (Mar 01, 1982) (6 pages) doi:10.1115/1.3161951 History: Received May 01, 1981; Revised September 01, 1981; Online July 21, 2009

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1982 by ASME
Topics: Approximation , Shells
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In